# SDR CA990412013

- Difficulty date: March 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-32-300
- Engine: Lyc IO540K1A5
- Propeller: Hartzl HCC2YK1
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: F8475D4
- Condition: Corroded
- Location: Propeller
- Part time: 675 hours
- Component: Frzv
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PAINT REMOVED FROM PROPELLER BLADES FOR INSPECTION.  CORROSION WAS FOUND AND EXTRA WORK WAS REQUIRED TO REMOVE THE CORROSION PER HARTZELL MANUAL 133C.
